Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Some analogs of Zariski's Theorem on nodal line arrangements

A D Raza Choudary, Alexandru Dimca and Ştefan Papadima

Algebraic & Geometric Topology 5 (2005) 691–711

arXiv: math.AT/0410363


For line arrangements in 2 with nice combinatorics (in particular, for those which are nodal away the line at infinity), we prove that the combinatorics contains the same information as the fundamental group together with the meridianal basis of the abelianization. We consider higher dimensional analogs of the above situation. For these analogs, we give purely combinatorial complete descriptions of the following topological invariants (over an arbitrary field): the twisted homology of the complement, with arbitrary rank one coefficients; the homology of the associated Milnor fiber and Alexander cover, including monodromy actions; the coinvariants of the first higher non-trivial homotopy group of the Alexander cover, with the induced monodromy action.

hyperplane arrangement, oriented topological type, 1–marked group, intersection lattice, local system, Milnor fiber, Alexander cover
Mathematical Subject Classification 2000
Primary: 32S22, 55N25
Secondary: 14F35, 52C35, 55Q52
Forward citations
Received: 18 October 2004
Revised: 12 May 2005
Accepted: 27 June 2005
Published: 5 July 2005
A D Raza Choudary
Department of Mathematics
Central Washington University
Washington 98926
School of Mathematical Sciences
GC University
Alexandru Dimca
Laboratoire J.A. Dieudonné
UMR du CNRS 6621
Université de Nice-Sophia-Antipolis
Parc Valrose
06108 Nice Cedex 02
Ştefan Papadima
Inst. of Math. “Simion Stoilow"
P.O. Box 1-764
RO-014700 Bucharest, Romania